The cravings will pass, but in order to prevent a relapse you must take probiotics to replace the friendly bacteria in your gut. Otherwise the yeast/candida will come right back when you stop taking the meds. One excellent probiotic I have found is called is Primal Defense. You can find it on the 'net' by doing a search for it by name. There are many websites available that sell it. It costs around $32.00 per bottle of 90 and it comes in caplet form or powder. The drugs are not what is upsetting your digestive system, it is the candida. It is probably embedded deeply in the mucosa of the intestines and when the drugs begin to kill them they release toxins that upset your stomach and may cause nausea, vomiting, cramps, indigestion, and the cravings you described. This will pass, but no matter how much you crave sweets you must avoid them. This is the candida's last cry for help.. and you can't answer it. It almost seems as if candida is an intelligent life form. It calls for food, and we feed it. If we don't do what it asks, it makes our life miserable. Then if we try to get rid of it, it makes us pay by making us sicker than before. It really makes you wonder.
Another tip to get past the initial die-off stages, drink plenty of water! Tap water is not advised because of the chlorine it contains which kills intestinal flora. Bottled water, or even distilled water is better. The more you drink the milder the symptoms will become.